Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Advances in Nonlinear Variational Inequalities 3(1) (2000), 61-70 NONLINEAR VARIATIONAL INEQUALITIES FOR
 

Summary: Advances in Nonlinear Variational Inequalities 3(1) (2000), 61-70
NONLINEAR VARIATIONAL INEQUALITIES FOR
PSEUDOMONOTONE OPERATORS WITH
APPLICATIONS
Qamrul Hasan Ansari
Aligarh Muslim University
Department of Mathematics
Aligarh 202 002, India
and
Jen-Chih Yao
National Sun Yat-sen University
Department of Applied Mathematics
Kaohsiung 804, Taiwan, ROC
Abstract. In this paper, we prove the existence of solutions to the variational
and variational-like inequalities for pseudomonotone and pseudodissipative and, -
pseudomonotone and -pseudodissipative operators, respectively. As applications of
our results, we prove the existence of a unique solution of nonlinear equations, fixed
point problems and eigenvalue problems.
1991 Mathematics Subject Classification. 49J40, 47H10, 47H19, 47H05
1. INTRODUCTION AND PRELIMINARIES

  

Source: Ansari, Qamrul Hasan - Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals

 

Collections: Mathematics